# SDR USAA2013062400022

- Difficulty date: June 22, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 64
- Aircraft time: 74,524 hours, 33,543 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTED A CIGARETTE LIKE ODOR IN BACK OF ACFT ALONG WITH AN ACRID ODOR.  1 OF THE F/A REPORTED FEELING NAUSEA AND EYE IRRITATION.  ANOTHER F/A FELT DIZZY AND ILL WITH HIVE LIKE SYMPTOMS.  THE PILOTS REPORTED NAUSEA ALONG  WITH EYE AND THROAT IRRITATION.  THE CAPTAIN ADVISED THAT THERE WAS NO SMOKE VISABLE.  MX COMPLIED WITH "TROUBLESHOOT AIR QUALITY" JOB CARD.  UNABLE TO DUPLICATE CABIN ODOR.
